No Rhyme Or Reason

One of the most frustrating things about having CFIDS is that, as hard as you try, sometimes there is absolutely no pattern to good or bad days.  A relapse can come from nowhere for no apparent reason.  I guess that’s what has happened this week with Jessie.

Jessie has experienced insomnia now for several weeks.  In addition, she has also had to deal with a two – three day headache as well as the general flu-like symptoms.  Attending school simply did not happen this week. 

I will admit that I’m cheating and wavering on my previous decision to try something new.  She started on the Wellbutrin SR on Wednesday and immediately felt jittery like she was on steroids, plus the insomnia got worse.  I read up on it and know that this can be a side effect that may or may not ease once her body is used to the medication.  This could take days or weeks.  Jessie was only on Wellbutrin for two days and off of her Pamelor for the same amount of time.  I decided this morning to put her back on the Pamelor and just give her the entire dose at night rather than splitting it as we’d done before.  (We’ve done this in the past and I know it’s okay.  Otherwise, I wouldn’t dare do something like that without checking with the doctor first.) I’m hoping that taking the full dose of Pamelor at night will help her with sleep.

My reasoning is that, as stupid as this may sound, school has got to be finished within the month and the thought of playing with medication right now doesn’t make sense.  The sad fact is that a solution to the problem of insomnia simply isn’t instantaneous. Getting caught up with school assignments would be difficult at this point even if Jessie was a completely healthy teenager. I don’t want her to have to deal with side effects of new medications at this time of year.    I am going to call the doctor and tell them what I’ve done, then deal with that as it comes.  If they have a better suggestion, I’m open.  Let’s hope we make it through the next four weeks!

Have a good weekend.

Advertisements

1 Comment

Filed under Daily Chronicle

One response to “No Rhyme Or Reason

  1. It’s okay to use your own judgment with these things. I’m thinking about you guys. School is almost done.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s